Tornadoes · United States · Oklahoma · 2024
EF1 tornado, Schulter to Pumpkin Center, Oklahoma, April 27, 2024
From Schulter to Pumpkin Center, this EF1 tornado ran 11.3 miles across Okmulgee County on April 27, 2024, touching down at 12:01 AM CDT and reaching 1,400 yards wide. It killed nobody, and did $2.0 million of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- April 27, 2024
- Touchdown
- 12:01 AM CDT (05:01 UTC)
- Lifted
- 12:14 AM CDT (05:14 UTC)
- On the ground
- 13 minutes
- Path length
- 11.3 miles (18.2 km)
- Path width
- 1,400 yards (1280 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.0 million
- County
- Okmulgee County
- Touchdown point
- 35.520, -95.996
- Lift-off point
- 35.629, -95.859
- Record number
- 2404272301-01
The damage survey
58 damage points were recorded along this path by NWS TSA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 105 mph.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
Severe thunderstorms developed during the afternoon of the 27th over central Oklahoma, along and ahead of the dry line, as a strong upper level low pressure system deepened into the Southern Rockies. Strong instability and strong wind shear over eastern Oklahoma supported organized severe thunderstorms, including supercells. The first round of storms affected portions of far northeastern Oklahoma during the early evening. By late evening, a line of severe thunderstorms moved into eastern Oklahoma from the west, with embedded supercells within the line, as well as a supercell ahead of the line. A strong tornado moved into Okfuskee County with the supercell ahead of the line. Multiple other tornadoes occurred as the storms moved through the area during the early morning hours of the 28th, along with damaging thunderstorm wind gusts. Isolated areas of flash flooding also occurred.||Another round of severe thunderstorms developed across eastern Oklahoma during the afternoon of the 28th. The strongest storms produced tornadoes, large hail to quarter size, and damaging wind gusts.
This tornado developed west of Schulter and moved northeast across Highway 75 and the Deep Fork National Wildlife Refuge. It widened and strengthened as it moved across the E1000 Road, where numerous trees were uprooted or snapped. The tornado continued to widen as it approached Morris. At least 70 homes and businesses were damaged in Morris, then the tornado turned to the north and dissipated about a mile north of town. Based on this damage, maximum estimated wind in the tornado was 105 to 110 mph.
This tornado developed just east of Morris and moved northeast. The tornado widened, and turned north-northeast, just north of the E930 Road, and then turned northeast near the E910 Road, and dissipated east of the N4080 Road. Numerous trees were snapped or uprooted, numerous power poles were snapped, several homes were damaged, and several outbuildings were destroyed along the path of this tornado. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.10 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:02 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Apr 27, 10:05 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 27, 10:05 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1005 PM CDT Sat Apr 27 2024
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024
The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024
Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.
A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.
&&
.AVIATION...
(00Z TAFS)
Issued at 653 PM CDT Sat Apr 27 2024
Flying conditions are expected to worsen as we move through the
night and into Sunday morning as showers/storms become widespread
across eastern Oklahoma and western Arkansas.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 77 55 80 / 100 80 10 10
FSM 66 77 61 82 / 80 100 50 10
MLC 65 76 60 82 / 100 90 10 10
BVO 61 77 51 78 / 100 70 10 0
FYV 63 74 57 80 / 80 90 50 10
BYV 63 73 57 78 / 80 100 60 10
MKO 63 74 58 79 / 90 90 10 10
MIO 62 73 54 76 / 100 90 30 10
F10 63 76 58 79 / 100 80 10 10
HHW 66 73 61 80 / 80 90 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ049-053>076.
AR...Flood Watch through Sunday afternoon for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...05
LONG TERM....22
AVIATION...10Hazardous weather outlook, Apr 27, 5:44 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024
...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Eastern Oklahoma.
ONSET...This Evening.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.
Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.
For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 27, 7:32 PM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
732 PM CDT Sat Apr 27 2024
OKZ057-061-280100-
Craig OK-Rogers OK-
732 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRAIG AND NORTHEASTERN
ROGERS COUNTIES THROUGH 800 PM CDT...
At 731 PM CDT, Doppler radar indicated a strong thunderstorm near
White Oak, moving north at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Vinita... Welch...
Big Cabin... White Oak...
Hollow... Pyramid Corners...
Centralia... Centrailia...
This includes Interstate 44 between mile markers 275 and 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3653 9522 3655 9542 3694 9541 3690 9505
TIME...MOT...LOC 0031Z 188DEG 28KT 3660 9531
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaLocal storm report, Apr 27, 7:38 PM CDT, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
738 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM Hail 16 WSW Apperson 36.68N 97.04W
04/27/2024 E1.00 Inch Osage OK Amateur Radio
&&Local storm report, Apr 27, 11:28 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1128 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM Tstm Wnd Dmg 1.5 W Terlton 36.19N 96.52W
04/27/2024 Pawnee OK Other Federal
tree damage; time estimated by radar.
&&
MDLLocal storm report, Apr 27, 11:30 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1130 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Gst Drumright 35.99N 96.60W
04/27/2024 M75 MPH Creek OK Trained Spotter
hwy 33 & 99.
&&
MDLLocal storm report, Apr 27, 11:34 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1134 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM Tornado 5 SSE Bearden 35.29N 96.35W
04/27/2024 Okfuskee OK Official NWS Obs
TDS observed entering Okfuskee county; time
estimated by radar.
&&
MDLLocal storm report, Apr 27, 11:36 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1136 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM Tstm Wnd Dmg 3 E Drumright 35.99N 96.54W
04/27/2024 Creek OK Public
strong winds blew roof off a building in
drumright.
&&
MDLThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Norman, OK (KOUN), 00:00Z
5.0 hours before the tornado, 139 km from the path. April 28, 2024.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Surface CAPE
- 2396 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
- 0-3 km lapse rate
- 5.6 K/km
Norman, OK (KOUN), 12:00Z
7.0 hours after it, 139 km from the path. April 28, 2024.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- 0 J/kg
- Surface CAPE
- 3 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 4.5 K/km
The surface observations
Okmulgee Municipal Airport (OKM), 11 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tulsa radar (KINX), 74 km away, was scanning. The volume nearest the touchdown began at 05:00 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2024 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of April 27, 2024
62 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 27 | 10:11 AM CDT | EF1 | Roger Mills, OK | 0.7 | 50 | $5,000 | ||
| April 27 | 10:18 AM CDT | EF0 | Roger Mills, OK | 0.1 | 10 | |||
| April 27 | 1:21 PM CDT | EF1 | Garfield, OK | 0.8 | 100 | $5,000 | ||
| April 27 | 2:05 PM CDT | Unrated | Brown, KS | 3.9 | 25 | |||
| April 27 | 2:15 PM CDT | Unrated | Doniphan, KS | 0.0 | 1 | |||
| April 27 | 2:31 PM CDT | EF0 | Nemaha, KS | 1.0 | 20 | |||
| April 27 | 2:39 PM CDT | EF1 | Kay, OK | 2.6 | 30 | $20,000 | ||
| April 27 | 2:45 PM CDT | EF0 | Nemaha, KS | 0.6 | 75 | |||
| April 27 | 2:54 PM CDT | EF1 | Kay, OK | 1.0 | 75 | $75,000 | ||
| April 27 | 3:06 PM CDT | EF2 | Knox, TX | 12.3 | 1,000 | $100,000 | ||
| April 27 | 3:20 PM CDT | EF0 | Payne, OK | 5.2 | 30 | $10,000 | ||
| April 27 | 3:28 PM CDT | EF2 | Cowley, KS | 1.3 | 100 | |||
| April 27 | 3:36 PM CDT | EF1 | Cowley, KS | 0.6 | 20 | |||
| April 27 | 4:08 PM CDT | EF1 | Baylor, TX | 12.7 | 300 | $100,000 | ||
| April 27 | 4:10 PM CDT | EF0 | Caddo, OK | 0.8 | 20 | |||
| April 27 | 4:12 PM CDT | EF1 | Gentry, MO | 11.6 | 250 | |||
| April 27 | 4:29 PM CDT | EF1 | Canadian, OK | 6.8 | 150 | $100,000 | ||
| April 27 | 4:30 PM CDT | EF1 | Elk, KS | 0.0 | 50 | |||
| April 27 | 3:35 PM MDT | EF0 | Hamilton, KS | 0.1 | 10 | |||
| April 27 | 4:39 PM CDT | EF1 | Elk, KS | 0.5 | 40 | |||
| April 27 | 4:42 PM CDT | Unrated | Elk, KS | 0.0 | 15 | |||
| April 27 | 4:54 PM CDT | Unrated | Elk, KS | 0.0 | 30 | |||
| April 27 | 4:58 PM CDT | EF0 | Grundy, MO | 4.0 | 75 | |||
| April 27 | 5:15 PM CDT | Unrated | Baylor, TX | 0.6 | 20 | |||
| April 27 | 5:35 PM CDT | Unrated | Wilson, KS | 0.0 | 10 | |||
| April 27 | 5:56 PM CDT | Unrated | Wilson, KS | 0.0 | 10 | |||
| April 27 | 6:11 PM CDT | EF0 | Chautauqua, KS | 0.0 | 20 | |||
| April 27 | 6:11 PM CDT | EF0 | Chautauqua, KS | 0.0 | 10 | |||
| April 27 | 6:23 PM CDT | EF0 | Wichita, TX | 1.5 | 30 | |||
| April 27 | 6:37 PM CDT | Unrated | Linn, MO | 0.1 | 5 | |||
| April 27 | 6:43 PM CDT | EF1 | Wichita, TX to OK | 6.5 | 100 | $32,000 | ||
| April 27 | 7:45 PM CDT | Unrated | Montgomery, KS | 0.0 | 20 | |||
| April 27 | 7:55 PM CDT | Unrated | Comanche, OK | 0.3 | 20 | |||
| April 27 | 8:16 PM CDT | Unrated | Osage, OK | 0.1 | 75 | |||
| April 27 | 8:23 PM CDT | EF1 | Bates, MO | 2.5 | 150 | |||
| April 27 | 8:30 PM CDT | EF1 | Bates, MO | 10.1 | 250 | |||
| April 27 | 8:45 PM CDT | EF0 | Henry, MO | 2.4 | 150 | |||
| April 27 | 8:53 PM CDT | EF1 | McClain, OK | 4.4 | 225 | $44,000 | ||
| April 27 | 9:12 PM CDT | EF1 | McClain, OK | 0.5 | 40 | $2,000 | ||
| April 27 | 9:16 PM CDT | EF1 | Johnston, OK | 4.7 | 150 | $50,000 | ||
| April 27 | 9:17 PM CDT | EF0 | McClain, OK | 1.7 | 40 | $2,000 | ||
| April 27 | 9:20 PM CDT | EF2 | McClain, OK | 4.9 | 125 | $200,000 | ||
| April 27 | 9:29 PM CDT | EF1 | Cleveland, OK | 3.5 | 200 | $100,000 | ||
| April 27 | 9:42 PM CDT | EF2 | Carter, OK | 11.3 | 400 | 19 | $20 million | |
| April 27 | 9:45 PM CDT | EF1 | Oklahoma, OK | 8.5 | 150 | $300,000 | ||
| April 27 | 9:50 PM CDT | Unrated | Wilson, KS | 0.0 | 10 | |||
| April 27 | 10:15 PM CDT | EF1 | Pontotoc, OK | 1.5 | 30 | $10,000 | ||
| April 27 | 10:16 PM CDT | EF1 | Lincoln, OK | 10.3 | 250 | $30,000 | ||
| April 27 | 10:23 PM CDT | EF3 | Sulphur tornado, OK | 9.9 | 440 | 1 | 30 | $10 million |
| April 27 | 10:29 PM CDT | EF0 | Morgan, MO | 3.5 | 50 | |||
| April 27 | 10:36 PM CDT | EF3 | Holdenville tornado, OK | 27.9 | 1,760 | 2 | 4 | $1.8 million |
| April 27 | 10:37 PM CDT | EF1 | Pontotoc, OK | 8.4 | 500 | $250,000 | ||
| April 27 | 10:45 PM CDT | EF0 | Carter, OK | 0.5 | 30 | |||
| April 27 | 10:59 PM CDT | EF1 | Moniteau, MO | 1.7 | 30 | $200,000 | ||
| April 27 | 11:07 PM CDT | EF1 | Murray, OK | 5.9 | 250 | $200,000 | ||
| April 27 | 11:08 PM CDT | EF4 | Marietta–Dickson–Baum tornado, OK | 26.8 | 900 | 1 | 6 | $151 million |
| April 27 | 11:21 PM CDT | EF1 | Murray, OK | 3.5 | 100 | $2,000 | ||
| April 27 | 12:14 AM CDT | EF1 | Okmulgee, OK | 8.9 | 1,100 | $75,000 | ||
| April 27 | 12:22 AM CDT | Unrated | Johnston, OK | 1.1 | 200 | |||
| April 27 | 12:28 AM CDT | EF1 | Muskogee, OK | 6.2 | 800 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.